Jump to content

26 months off, having trouble


[Fa...]

Recommended Posts

Hi, I’m new to posting on the site. Was on 6 plus mg /day of Xanax for 22 years and off entirely now for about 26 months. I’m having some pretty severe problems and symptoms and just looking for some guidance. Thanks.
Link to comment
Share on other sites

Hello Fatagtr11, welcome to BenzoBuddies,

 

It looks like you've been off a little over two years, have your symptoms lessened at all?  We know it takes a long time to recover from this, how can we help you?

 

I'll provide some links to help you navigate the forum but I'm so very sorry to know you're still suffering, we have many members in your same situation so please know you're not alone.

 

Pamster

 

The Ashton Manual

 

Post-withdrawal Recovery Support

 

Link to comment
Share on other sites

Hey, I really wish I could say things are much better. I’m lucky if I get a day or two here and there where I can take a breath. Symptoms are like a merry go round of things. Overall the worst by far is the panic. Non stop 24 hour panic that converts itself into things like agoraphobia and hypochondria. When I hit two years off I was really hoping and praying so hard I’d catch a break but here I am. There’s other mitigating factors as well that I was hoping aren’t keeping me from ever getting better. Just looking for any little bit of positivity at this point  :-[
Link to comment
Share on other sites

How are your stress levels, we've found stress to be a factor when it comes to increased symptoms, is life handing you a lot of that?

 

I understand putting a time limit on recovery, I set myself up for disappointment several times but its hard not to, we want it so badly. 

Link to comment
Share on other sites

I would say my stress levels are incredibly high. That would be due to those mitigating circumstances mentioned earlier. I really wish there was something that could successfully calm me down. My doctors are always begging me to go from a 10 to a 9 at least but I haven’t found any intervention yet that helps in the least. Any suggestions at all would be greatly appreciated
Link to comment
Share on other sites

×
×
  • Create New...